# SDR WRNA200100018

- Difficulty date: November 13, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Aircraft time: 55,436 hours, 24,975 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Cover
- Condition: Separated
- Location: Water Separator
- Component: Water Seperator, Hamstd
- Component part number: 7339308
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AT 27,000 FEET NR 2 PACK WATER SEPARATOR COVER BLEW OFF.  CREW UNABLE TO MAINTAIN PRESSURIZATION ON NR 3 PACK ONLY.  AIRCRAFT RETURNED TO BQN.  FUEL DUMPED.  AIRCRAFT LANDING NORMAL.  WATER SEPARATOR COVER REINSTALLED AND CLAMP SECURED AND TORQUED IAM MM 21-51-07.  OPERATIONAL CHECK AND LEAK CHECK PERFORMED.
